# SDR W8PA970037

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Part number: 654587545
- Condition: Corroded
- Location: Bs 286-372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE R1 DOORWAY MOP SILL IS CORRODED, BS 286-372, RBL 61, WL 208.  REMOVED, AND INSTALL NEW CHORD, PER SRM.  (M)
